Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016 (2016), Article ID 5906801, 11 pages
http://dx.doi.org/10.1155/2016/5906801
Research Article

On the Adjacency, Laplacian, and Signless Laplacian Spectrum of Coalescence of Complete Graphs

1Gogte Institute of Technology, Udyambag, Belagavi, Karnataka 59008, India
2Jain College of Engg, Machhe, Belagavi, Karnataka 590014, India

Received 23 June 2016; Accepted 3 August 2016

Academic Editor: Hong J. Lai

Copyright © 2016 S. R. Jog and Raju Kotambari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. M. Cvetković, M. Doob, and H. Sachs, Spectra of Graphs, vol. 87 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1980. View at MathSciNet
  2. I. Gutman, “The energy of a graph,” Berichte der Mathematisch-Statistischen Sektion im Forschungszentrum Graz, vol. 103, pp. 1–22, 1978. View at Google Scholar
  3. R. Balkrishnan, “The energy of a graph,” Linear Algebra and its Applications, vol. 387, pp. 287–295, 2004. View at Publisher · View at Google Scholar
  4. D. Stevanović, “Energy and NEPS of graphs,” Linear and Multilinear Algebra, vol. 53, no. 1, pp. 67–74, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Anderson and T. D. Morley, “Eigenvalues of the Laplacian of a graph,” Linear and Multilinear Algebra, vol. 18, no. 2, pp. 141–145, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Mohar, “The Laplacian spectrum of graphs,” in Graph Theory, Combinatorics, and Applications, vol. 2, pp. 871–898, 1988. View at Google Scholar · View at MathSciNet
  7. B. Zhou, I. Gutman, and T. Aleksić, “A note on Laplacian energy of graphs,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 60, no. 2, pp. 441–446, 2008. View at Google Scholar · View at MathSciNet
  8. R. Grone and R. Merris, “The Laplacian spectrum of a graph II,” SIAM Journal on Discrete Mathematics, vol. 7, no. 2, pp. 221–229, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. Grone, R. Merris, and V. S. Sunder, “The Laplacian spectrum of a graph,” SIAM Journal on Matrix Analysis and Applications, vol. 11, no. 2, pp. 218–238, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. Merris, “Laplacian matrices of graphs: a survey,” Linear Algebra and Its Applications, vol. 197-198, pp. 143–176, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. R. Merris, “A survey of graph Laplacians,” Linear and Multilinear Algebra, vol. 39, no. 1-2, pp. 19–31, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Abreu, D. M. Cardoso, I. Gutman, E. A. Martins, and M. Robbiano, “Bounds for the signless laplacian energy,” Linear Algebra and Its Applications, vol. 435, no. 10, pp. 2365–2374, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. D. Cvetković, “Signless Laplacians and line graphs,” Bulletin Classe des Sciences Mathématiques et Naturelles. Sciences Mathématiques, vol. 131, no. 30, pp. 85–92, 2005. View at Google Scholar · View at MathSciNet
  14. D. Cvetkovic and S. K. Simic, “Towards a spectral theory of graphs based on the Signless Laplacian I,” Publications de l'Institut Mathématique, vol. 85, no. 99, pp. 19–33, 2009. View at Google Scholar
  15. D. Cvetković and S. K. Simić, “Towards a spectral theory of graphs based on the signless Laplacian, III,” Applicable Analysis and Discrete Mathematics, vol. 4, no. 1, pp. 156–166, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. F. M. Dong, K. M. Koh, and K. L. Teo, Chromatic Polynomials and Chromaticity of Graphs, World Scientific Publishing, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. D. M. Cvetkovic, P. Rowlinson, and S. K. Simic, “Eigenvalue bounds for the signless Laplacian,” Publications de l'Institut Mathématique, vol. 81, no. 95, pp. 11–27, 2007. View at Google Scholar
  18. D. M. Cvetkovic, M. Doob, and H. Sachs, Spectra of Graphs, Johann Ambrosius Barth, Heidelberg, Germany, 3rd edition, 1995. View at MathSciNet